# SDR 99ZZZX370

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BLADE EROSION SHIELD DEBONDED.  DEBONDED IN AREA OF DEICE BOOT ON BLADE FACE, THE LENGTH OF DEICE BOOT, ABOUT .50 INCH UP FROM TRAILING EDGE.  REPAIRED IAW MFG CMM.  INSTALLED NEW DEICE BOOT.
